# SDR ASAA2018110526715

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,743 hours, 9,770 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 7551
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 32,741 hours, 9,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE ANTI-ICE COWL VALVE LIGHT REMAINS BRIGHT BLUE WHEN SELECTED ON. AMBER TAI LIGHT REMAINS ILLUMINATED. GROUNDED - YES. REF B737-800 AMM 30-21-11, REMOVED & REPLACED #2 ENG INLET COWL TAI VALVE. OPS CK'S GOOD.
